Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 77, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
On the existence of functions having given partial derivatives on a curve
Maurice Sion.
Trans. Amer. Math. Soc. 77 (1954), 179-201
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0064846
On Burnside’s problem
R. C. Lyndon.
Trans. Amer. Math. Soc. 77 (1954), 202-215
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0064049
On $P$-soluble rings
Jakob Levitzki.
Trans. Amer. Math. Soc. 77 (1954), 216-237
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0064020
Some integralgeometric theorems
Herbert Federer.
Trans. Amer. Math. Soc. 77 (1954), 238-261
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0063686
A general coefficient theorem
James A. Jenkins.
Trans. Amer. Math. Soc. 77 (1954), 262-280
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0064146
Coverings of a topological space
R. S. Pierce.
Trans. Amer. Math. Soc. 77 (1954), 281-298
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0070149
On spectra of second-order differential operators
Daniel Ray.
Trans. Amer. Math. Soc. 77 (1954), 299-321
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0066539
Summability and uniqueness of double trigonometric integrals
Victor L. Shapiro.
Trans. Amer. Math. Soc. 77 (1954), 322-339
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0064191
Concerning rings of continuous functions
Leonard Gillman and Melvin Henriksen.
Trans. Amer. Math. Soc. 77 (1954), 340-362
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0063646


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia